# SDR CALA2013120593493

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 67,123 hours, 24,513 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  RESET IAW PROC, RETURNED AGAIN.  ITEM ROLLED FORWARD.  REPLACED WHEEL SPEED RELAY 24GG IAW A320 AIRCRAFT SCHEMATIC MANUAL 32-31-04.  PERFORMED A TAXI TEST OF THE AIRCRAFT TO CONFIRM FIX.  OPERATION CHECKED GOOD. NO LGICU2 FAULT MESSAGE DISPLAYED.
